Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Elliptic problems in which the boundary conditions do not form a normal set


Author: Martin Schechter
Journal: Bull. Amer. Math. Soc. 66 (1960), 84-85
DOI: https://doi.org/10.1090/S0002-9904-1960-10407-7
MathSciNet review: 0111935
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1960-10407-7